Nebraska, 2013Damaging Wind in Nebraska, August 7, 2013
August 7, 2013 · NWS GLD · 1 event in 1 county or zone
During the late night/early morning a line of thunderstorms moved across southwest Nebraska. Strong to severe wind gusts accompanied the thunderstorms as they moved through the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $48,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the late night/early morning a line of thunderstorms moved across southwest Nebraska. Strong to severe wind gusts accompanied the thunderstorms as they moved through the area. A peak wind gust of 60 MPH was reported at McCook. The severe wind gusts also uprooted multiple trees, causing property damage in McCook.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Aug 6, 11:56 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 6, 11:56 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1156 PM MDT TUE AUG 6 2013
.UPDATE...
ISSUED AT 745 PM MDT TUE AUG 6 2013
UPDATED TO REMOVE THE CONVECTIVE WATCH AND ACCOUNT FOR DECREASING
THUNDERSTORM COVERAGE ACROSS THE SOUTH AND ADDITIONAL
THUNDERSTORMS MOVING ACROSS NORTHEAST COLORADO INTO FAR SOUTHWEST
NEBRASKA AND FAR NORTHWEST KANSAS.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 222 PM MDT TUE AUG 6 2013
LATEST WV IMAGERY AND RAP ANALYSIS SHOWS NW FLOW STILL IN PLACE
ACROSS THE NORTHERN AND CENTRAL CONUS...WITH A RIDGE CENTERED OVER
TEXAS AND A WEAKENED CLOSED LOW OVER SOUTHERN ARIZONA. A VERY
MOIST/UNSTABLE AIRMASS REMAINS IN PLACE OVER OUR CWA WITH TD VALUES
ACROSS NW KANSAS IN THE MID 60S TO LOW 70S...AND SB CAPE VALUES IN
THE 2000-4000 J/KG RANGE FROM THE WEST TO THE EAST. A SURFACE
TROUGH IS CURRENTLY CENTERED ALONG THE KS/CO BORDER...WITH LOWER
TD VALUES AND MUCH MORE STABLE AIRMASS TO THE WEST OF THIS
FEATURE.
THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THIS TROUGH AXIS
IN OUR FAR SW CWA. I WOULD EXPECT ADDITIONAL THUNDERSTORM
ACTIVITY TO INITIATE ALONG AND EAST OF THIS FEATURE THROUGH THIS
AFTERNOON AND EVENING. LATEST HRRR INDICATED ACTIVITY FORMING AHEAD OF
THIS AXIS AND FORMING INTO A CLUSTER/LINE AND SHIFTING TO THE
SOUTH AND EAST. BASED ON NAM/GFS SUPPORTING BETTER COVERAGE IN THE
SOUTH...WHICH IS IN LINE WITH SHORT RANGE GUIDANCE I KEPT THIS
TREND. A COLD FRONT WILL APPROACH THE CWA TONIGHT...WITH ELEVATED
INSTABILITY/GOOD MOISTURE LINGERING I DECIDED TO KEEP THUNDERSTORM
MENTION THROUGH THE NIGHT. CONSIDERING STORM MOTION WITH
INDIVIDUAL CELLS AND MOISTURE AVAILABILITY I AM CONCERNED WE COULD
SEE LOCALIZED FLASH FLOODING THIS AFTERNOON/EVENING IN ADDITION TO
SEVERE HAIL/WIND THREAT. COVERAGE IS A QUESTION THOUGH...WITH ANY
CLUSTER/LINE LIKELY BEGINNING TO PROPAGATE QUICKER AS IT FORMS A
COLD POOL IN OUR SOUTH. AS A RESULT WE MAY NOT ACTUALLY SEE AS
WIDESPREAD OF A THREAT OF FLASH FLOODING TODAY/TONIGHT.
WEDNESDAY...COLD FRONT WILL DROP SOUTH OF OUR CWA AND BE NEAR THE
KS/OK BORDER BY LATE WED AFTERNOON. DEEP MOIST EASTERLY FLOW
ALONG/NORTH OF THIS FEATURE COMBINED WITH INCREASING LARGE SCALE
ASCENT WILL SUPPORT NUMEROUS TO WIDESPREAD SHOWERS/THUNDERSTORMS
ACROSS OUR SOUTHERN CWA. I AM CONCERNED THAT THE BEST COVERAGE MAY
BE TIED TO THE FRONT...WHICH WOULD PUT BETTER COVERAGE SOUTH OF OUR
CWA. HOWEVER THERE IS ENOUGH MOISTURE/FORCING ALOFT TO SUPPORT
HIGHER POPS ACROSS OUR SOUTHERN CWA IN THE AFTERNOON. A RESULT OF
THICK CLOUD COVER AND CAA THROUGH THE DAY WILL BE HIGH TEMPERATURES
WELL BELOW NORMAL (UPPER 60S TO MID 70S). PREVIOUS FORECAST HAD THIS
COOLER TREND...SO ONLY MINOR ADJUSTMENTS MADE. WHILE WE MAY NEED A
FLASH FLOOD WATCH FOR WED AFTERNOON DUE TO POSSIBLE TRAINING AND
WIDESPREAD HEAVY RAIN COVERAGE IN THE SOUTH...I FELT IT WAS BEST TO
CONCENTRATE PUBLIC ATTENTION ON ONGOING THUNDERSTORMS THIS
AFTERNOON/EVENING TO AVOID CONFUSION. WE MAY NEED TO ISSUE A WATCH
ON OVERNIGHT SHIFTS IF IT LOOKS LIKE OUR SOUTHERN CWA WILL REMAIN
FAVORABLE FOR A LARGE SCALE FLASH FLOOD THREAT.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 246 PM MDT TUE AUG 6 2013
FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT THE UPPER LEVEL WEATHER
PATTERN WILL REMAIN LARGELY UNCHANGED. AN UPPER LEVEL SHORT WAVE
TROUGH WILL MOVE OVER THE AREA WEDNESDAY NIGHT AND SLOWLY GLIDE
EASTWARD ACROSS THE AREA WITH ANOTHER ONE FOLLOWING IT OVER THE AREA
THURSDAY. WITH THE MID THROUGH UPPER LEVELS NEARLY TO TOTALLY
SATURATED AND THE RIGHT ENTRANCE OF THE 300MB JET OVER THE AREA AS
THESE TROUGHS MOVE THROUGH...AM THINKING THERE SHOULD BE A GOOD
CHANCE FOR SCATTERED TO WIDESPREAD RAINFALL DEVELOPMENT. THE BEST
AREA FOR PRECIP. CHANCES LOOKS TO BE OVER THE SOUTH HALF WHERE THE
BETTER FORCING AND LIFT WILL BE. PRECIP. CHANCES TAPER OFF THURSDAY
NIGHT FROM WEST TO EAST AS THE UPPER LEVEL TROUGH MOVES OUT OF THE
AREA AND DRIER AIR MOVES IN BEHIND IT. WEDNESDAY EVENING LOOKS TO
BE THE BEST CHANCE FOR SEVERE STORM DEVELOPMENT DUE TO 0-6KM SHEAR
OF 30-50KTS. HOWEVER ANY SEVERE STORMS THAT DEVELOP SHOULD REMAIN
CONFINED TO THE WESTERN AND SOUTHERN FRINGES OF THE AREA WHERE THE
BEST INSTABILITY WILL BE LOCATED. HEAVY RAINFALL WILL BE THE
PREDOMINANT THREAT DURING THIS TIMEFRAME DUE TO STORM MOTIONS OF
5-10KTS. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED FROM WEDNESDAY
THROUGH THURSDAY MORNING FOR THE SOUTHERN TWO ROWS OF COUNTIES WHERE
STORM COVERAGE WILL BE MOST WIDESPREAD. AFTER SOME DISCUSSION WILL
HOLD OFF ISSUING THE WATCH FOR NOW TO PREVENT CONFUSION WITH ANY POTENTIAL
FLOODING THREAT FROM TODAY/S STORM ACTIVITY.
FOR FRIDAY THROUGH TUESDAY THE UPPER LEVEL RIDGE OVER THE SOUTHWEST
CONUS WILL BUILD A BIT FURTHER NORTH...WITH THE NORTHERN PERIPHERY
OF THE RIDGE OVER THE AREA. MULTIPLE UPPER LEVEL SHORT WAVE TROUGHS
WILL MOVE ACROSS THE AREA DURING THIS TIME CAUSING THERE TO BE
PRECIP. CHANCES FOR NEARLY EVERY DAY. MEANWHILE THE WEAK FRONT THAT
HAS BEEN WEST OF THE AREA WILL MOVE EAST ACROSS THE AREA DURING THE
WEEKEND INTO EARLY NEXT WEEK. AS A RESULT TEMPERATURES WILL RETURN
TO NORMAL.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1148 PM MDT TUE AUG 6 2013
INITIAL CONCERNS ARE ONGOING CONVECTION TO THE WEST OF BOTH TAF
SITES. GLD WILL EXPERIENCE A SHIFT IN WIND DIRECTION AND INCREASE
IN SPEEDS AS A RESULT OF AN OUTFLOW BOUNDARY SHORTLY AFTER 06Z.
THUNDERSTORMS SHOULD DECREASE OVER THE NEXT FEW HOURS. OTHER
CONCERNS FOR GLD WAS A BRIEF REDUCTION OF VISIBILITY LAST HOUR.
THIS APPEARS TO BE TEMPORARY. FURTHER REDUCTIONS ARE UNLIKELY
ESPECIALLY AFTER THUNDERSTORM OUTFLOW BOUNDARY PASSES THROUGH. FOR
MCCOOK...THUNDERSTORMS MAY BE IN THE VICINITY BY AROUND 08Z. SOME
FOG COULD FORM AT MCK BUT NEARBY THUNDERSTORMS AND RESULTANT
OUTFLOW MAY KEEP WINDS UP ENOUGH TO PREVENT THIS. TRENDS WILL BE
MONITORED AND AMENDMENTS MAY BE NEEDED LATER TONIGHT.
OTHERWISE...SHOWERS AND THUNDERSTORMS ARE POSSIBLE AT EITHER SITE
TOMORROW AFTERNOON AND EVENING.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&
UPDATE...LOCKHART
SHORT TERM...DR
LONG TERM...JTL
AVIATION...BRB
Hazardous weather outlook, Aug 6, 3:02 PM CST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MDT TUE AUG 6 2013
COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
302 PM MDT TUE AUG 6 2013 /402 PM CDT TUE AUG 6 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. THE BEST
THUNDERSTORM COVERAGE WILL BE EAST OF THE COLORADO BORDER. SOME
OF THESE STORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. HEAVY
RAINFALL FROM THE SLOW MOVING STORMS WILL LEAD TO AN INCREASED THREAT
FOR FLASH FLOODING THROUGH THE OVERNIGHT HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY. VERY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THESE
STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
JTL
In the hours before
Special weather statement, Aug 6, 10:00 PM CST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1000 PM MDT TUE AUG 6 2013
COZ090-070430-
YUMA COUNTY-
1000 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF ECKLEY...MOVING EAST AT 15 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
WRAY BY 1030 PM MDT...
PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND HEAVY RAINFALL ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4026 10211 4002 10212 4006 10250 4027 10250
TIME...MOT...LOC 0400Z 275DEG 11KT 4015 10236
THEDE
Special weather statement, Aug 6, 10:19 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MDT TUE AUG 6 2013
COZ090-070445-
YUMA COUNTY-
1019 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALVIN...MOVING WEST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND HEAVY RAINFALL ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4033 10205 4025 10205 4020 10205 4019 10227
4034 10225
TIME...MOT...LOC 0419Z 101DEG 7KT 4027 10209
THEDESpecial weather statement, Aug 6, 10:25 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1025 PM MDT TUE AUG 6 2013
COZ090-KSZ001-NEZ079-070500-
CHEYENNE-DUNDY-YUMA COUNTY-
1025 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...CHEYENNE
COUNTY IN NORTHWEST KANSAS AND DUNDY COUNTY IN SOUTHWEST NEBRASKA...
AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALVIN TO LAIRD TO 7
MILES NORTH OF BEECHER ISLAND TO 7 MILES SOUTHWEST OF VERNON...MOVING
EAST AT 15 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
HAIGLER AND BEECHER ISLAND BY 1100 PM MDT...
THE PRIMARY THREAT WILL BE OUTFLOW WINDS APPROACHING 55 MPH AND
LOCALLY HEAVY RAINFALL. SMALL HAIL IS ALSO POSSIBLE.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4041 10204 4035 10204 4035 10157 4011 10161
3997 10176 3984 10212 3984 10265 3997 10229
4011 10214 4041 10210
TIME...MOT...LOC 0424Z 270DEG 11KT 4032 10200 4011 10202
3997 10217 3989 10243
THEDESpecial weather statement, Aug 6, 10:49 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT TUE AUG 6 2013
COZ090-KSZ001-070515-
CHEYENNE-YUMA COUNTY-
1049 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND CHEYENNE
COUNTY IN NORTHWEST KANSAS...
AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW WINDS 5 MILES NORTH OF BEECHER
ISLAND...OR NEAR BEECHER ISLAND...MOVING SOUTH AT 45 MPH.
WIND GUSTS TO 55 MPH ARE POSSIBLE.
&&
LAT...LON 4000 10205 4000 10199 3957 10171 3958 10219
4004 10226 4009 10205
TIME...MOT...LOC 0449Z 338DEG 41KT 3990 10207
THEDESpecial weather statement, Aug 6, 11:30 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1130 PM MDT TUE AUG 6 2013
COZ090-KSZ001-002-013-NEZ079-080-070630-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-SHERMAN-YUMA COUNTY-
1230 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS...
CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST
NEBRASKA AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMPION TO 15 MILES
NORTH OF PARKS TO PARKS TO 6 MILES EAST OF BEECHER ISLAND TO
IDALIA...MOVING SOUTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4029 10114 4004 10121 3980 10124 3965 10143
3948 10189 3954 10205 3957 10205 3957 10215
3972 10256 3990 10210 4004 10190 4035 10186
4035 10132
TIME...MOT...LOC 0530Z 296DEG 20KT 4041 10172 4024 10177
4000 10180 3986 10199 3973 10235
LOCKHARTSpecial weather statement, Aug 7, 1:13 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
113 AM MDT WED AUG 7 2013
KSZ002-003-NEZ081-070800-
DECATUR-RAWLINS-RED WILLOW-
213 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS AND RED WILLOW COUNTY IN SOUTHWEST
NEBRASKA...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCCOOK...MOVING SOUTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...VERY HEAVY RAINFALL AND WINDS TO NEAR 50
MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4024 10019 4001 10019 4001 10018 3985 10018
3975 10021 3989 10090 4000 10083 4001 10076
4015 10076 4036 10064
TIME...MOT...LOC 0713Z 296DEG 27KT 4013 10059
BULLERThunderstorm Wind, Red Willow
- When
- August 7, 1:34 AM CST to 1:42 AM CST
- Where
- Red Willow County, Mc Cook
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $48,000
- Reported by
- ASOS
- Coordinates
- 40.200, -100.620
Multiple trees split/uprooted. One tree crushed two vehicles and damaged a garage near E 1st and D St. Damage report relayed via Spotter Network.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, August 7 to 12, 201312 injured · $7.0 million · 1 event
- Flash Flooding and Damaging Winds in Tennessee, August 7 to 9, 2013$61 million · 52 kt wind · 14 events
- Flash Flooding and Flood in Arkansas, August 7 to 8, 2013$5.7 million · 1.75 in hail · 20 events
- Tornado and Hail in Ohio, August 7, 2013$72,000 · EF1 · 10 events
- Damaging Winds in Michigan, August 7, 2013$200,000 · 61 kt wind · 3 events
- Flash Flooding in Georgia, August 7, 2013$130,000 · 10 events
- Flash Flooding in North Carolina, August 7, 2013$70,000 · 2 events
- Tornado and Damaging Winds in Texas, August 7, 2013$60,000 · EF0 · 4 events
- Flash Flooding in Kentucky, August 7 to 8, 2013$49,000 · 7 events
- Flash Flooding and Flood in Oklahoma, August 7 to 8, 2013$35,000 · 1.75 in hail · 12 events
- Damaging Winds in Michigan, August 7, 2013$43,000 · 61 kt wind · 6 events
- Hail in South Dakota, August 7, 2013$50,000 · 1.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 464068.